Art Owen receives 2014 Canadian Journal of Statistics Award

The Canadian Journal of Statistics Award is presented each year by the Statistical Society of Canada to the author(s) of an article published in the Journal, in recognition of the outstanding quality of the paper’s methodological innovation and presentation. This year’s winner is Professor Owen's article entitled “Self-concordance for empirical likelihood” (Volume 41, no. 3, pp. 387-397). He will present his award-winning paper at the SSC Annual Meeting in Toronto, Ontario.